question-icon

What causes numbness in arm after taking Revia?

default
Posted on Wed, 25 Nov 2015
Question: I have taken revia for three months. it works well against cravings (except food!} but I can hardly walk from knee and calf pains. Recently I also have numbness on the inner side of my right lower arm. What can I take to relieve my pain?email: YYYY@YYYY
doctor
Answered by Dr. Indranil Ghosh (9 hours later)
Brief Answer:
Need some analgesics from time to time

Detailed Answer:
Hi
Thanks for your query.

For knee and calf pains, Tylenol and voltaren are good drugs. If they provide good relief, you can take them continuously (at least tylenol) for some time. If they are not providing relief, then we need to think of weak opioids like tramadol.

For the numbness in arm, if that is painful also, then some specific pain medicine directed toward neuropathic (nerve pain) can be administered, like pregabalin.

Some of these meds are prescription only and you will need to visit a doctor for them.

Hope this helps.
I will be available for followup.
Regards
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Indranil Ghosh

Oncologist

Practicing since :2004

Answered : 1631 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes numbness in arm after taking Revia?

Brief Answer: Need some analgesics from time to time Detailed Answer: Hi Thanks for your query. For knee and calf pains, Tylenol and voltaren are good drugs. If they provide good relief, you can take them continuously (at least tylenol) for some time. If they are not providing relief, then we need to think of weak opioids like tramadol. For the numbness in arm, if that is painful also, then some specific pain medicine directed toward neuropathic (nerve pain) can be administered, like pregabalin. Some of these meds are prescription only and you will need to visit a doctor for them. Hope this helps. I will be available for followup. Regards